# SDR SWAA2024100932829

- Difficulty date: September 1, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 59,564 hours, 35,985 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Elongated
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ON BRACKET ACCESS PANEL 651GB TRAILING EDGE AT RT WING 2024-528847<[01] REPLACED BRACKET LOCATED ON ACCESS PANEL 651GB TRAILING EDGE AT RT WING AND FASTENERS I.A.W B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG: 115A2714 SHEET: 8 REV: -;[02] TASK COMPLETED
